MathSciNet Relay Station
MathSciNet bibliographic data
MR1994884 (2005g:35008) 35A35 (35C20 35J10 35K15 47D06 65M12)
Descombes, Stéphane; Schatzman, Michelle Strang's formula for holomorphic semi-groups. J. Math. Pures Appl. (9) 81 (2002), no. 1, 93–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement